# SDR SWAA111657

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 30,180 hours, 16,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS MISSING.  REMOVED AND REPLACED EEPLS PER MM.
